# SDR HALA0700425

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,434 hours, 4,167 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DUE TO AIR DATA MALFUNCTION ON F/O'S SIDE BOTH RUDDER RATIO AND AILERON LOCKOUT EICAS MESSAGES APPEARED AND STAYED ON.  T/S PER FIM 34-12-00 FIG 109, NO FAULTS ON LEFT OR RIGHT ADC'S.  SYSTEM NORMAL PER FIM MCDP TEST OF LAST FLIGHT AND NR 30 NO FAULT.
